MathSciNet Relay Station
MathSciNet bibliographic data
MR248513 (40 #1765) 46.35
Sundaresan, K. Additive functionals on Orlicz spaces. Studia Math. 32 1969 269–276.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement